This article is cited in 3 scientific papers (total in 4 papers)
Cubic hypersurfaces. I. Quasigroups of classes of points
Yu. I. Manin
Abstract:
In this paper we introduce and study algebraic structures on the set of points of a cubic hypersurface that are associated with the composition of points by means of drawing of straight lines.
Received: 07.06.1968
Citation:
Yu. I. Manin, “Cubic hypersurfaces. I. Quasigroups of classes of points”, Math. USSR-Izv. , 2 :6 (1968), 1171–1191
Linking options:
https://www.mathnet.ru/eng/im2514 https://doi.org/10.1070/IM1968v002n06ABEH000724 https://www.mathnet.ru/eng/im/v32/i6/p1223
3
CITATIONS
3
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 612 Russian version PDF: 239 English version PDF: 29 References: 71 First page: 3